A Note on Some Unified Types of Open and Locally Closed Sets

Volume 4, Issue 3, Article 2 - 2018

Authors: Zanyar A. Ameen;Baravan A. Asaad

Copyright © 2018 . This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 Download PDF File

 Share on GOOGLE+  Share on Twitter  Share on LinkedIn Open XML File

Abstract

Recently, new types of (open) sets have been studied by some topologists. This note shows that these sets are identical to some other sets already exist in the literature.

How To Cite This Article

@article{A_Ameen_2018, doi = {10.31559/glm2018.4.3.2}, url = {https://doi.org/10.31559%2Fglm2018.4.3.2}, year = 2018, publisher = {Refaad for Studies and Research}, volume = {4}, number = {3}, pages = {102--106}, author = {Zanyar A. Ameen and Baravan A. Asaad}, title = {A Note on Some Unified Types of Open and Locally Closed Sets}, journal = {General Letters in Mathematics} }
A. Ameen, Z., & A. Asaad, B. (2018). A Note on Some Unified Types of Open and Locally Closed Sets. General Letters in Mathematics, 4(3), 102–106. doi:10.31559/glm2018.4.3.2
[1]Z. A. Ameen and B. A. Asaad, “A Note on Some Unified Types of Open and Locally Closed Sets,” General Letters in Mathematics, vol. 4, no. 3, pp. 102–106, 2018.
A. Ameen, Zanyar, and Baravan A. Asaad. “A Note on Some Unified Types of Open and Locally Closed Sets.” General Letters in Mathematics 4, no. 3 (2018): 102–106. doi:10.31559/glm2018.4.3.2.